Effexor XR question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jaymay
Regular Member


Date Joined Oct 2005
Total Posts : 266
   Posted 1/22/2007 6:24 PM (GMT -7)   
Anyone had a bad allergic reaction when they took it for the first time
im so nervous that im going to a hallucinate or go crazy ..... can anyone help!! confused confused thanks

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/23/2007 4:59 AM (GMT -7)   
Jaymay ** YOu were supposed to have started this med Jan 11**
You will be fine
You are asking the same questions on A/P

I will say again YOU are not going to go crazy ............
Please look after your health and take the meds .......
If they are not the ones for you you will find out in the longrun and worst scenario is having to change meds
Luvs
LYN


    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
               
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
 
                                  
                          
                                  

Post Edited (Howlyncat) : 1/23/2007 5:03:47 AM (GMT-7)


countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/23/2007 5:11 AM (GMT -7)   
 Actually Effexor xr works very well for me.Very few weak side effects that wore off quickly,and now I feel great.And I was scared also,for nothing....Hope you feel better soon...

I use to have a handle on life ,But it broke!!!!


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/23/2007 9:50 AM (GMT -7)   
Jaymay, I have taken Effexor Xr for well over a year now and havent had any bad side effects, allergic reactions, or negative problems from it.  Actually, this medication has been extremely positive for me and my depression and basically given me my life back.  I do understand the panic and anxiety of starting new medications but if you have a desire to get better and help yourself then you will try to follow your doctors recommendations and treatment plan for you and take it.  You will never know unless you try....
 
 

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 1/23/2007 10:10 AM (GMT -7)   
Jaymay, unfortunately I had side effects from taking Effexor, and it didn't go away. I was on it for 6 weeks and the Dr. had to stop it. But otherwise I thought it did well for my anxiety and depression.

Now I have to go on another one and see how it will be?

When I stopped the Effexor, man I thought I was loosing my mind, or going to die! I felt very weak, and my whole body ached. I was even wondering if I had mixed medication or something. Its the pain in the stommach that was awful. Sorry, I didn't want to scare you, its the bad effects I had for me. But it might not be the same for you.
 
~*~*~*~*~*~*~*~*~*~*
 
Sad & Angry
 
Life..... isn't it amazing.....
 
(((( HUGS ))))
 
 
 


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/23/2007 2:42 PM (GMT -7)   
Jay - I thought you were supposed to start this med ages ago???
 
As you know I have had great results from effexor.  I didnt have many side effects at all and the few I did have were very managable.  Effexor is a good drug but everyone reacts differently but I highly doubt you will hallucinate.  Talk to your doctor or pharmacist for reassurance on the side effects.
 
Effexor has lifted my mood and greatly reduced my anxiety.  I take regular effexor but I know that effexor xr is the slow release dose and is supposed to have fewer side effects than taking ordinary effexor.
 
Please try to get over your worries about this and start the med.
 
Take care

Victoria x


 

Co ~ Moderator for the Depression Forum

 

XX Life is worth living XX

 


jaymay
Regular Member


Date Joined Oct 2005
Total Posts : 266
   Posted 1/24/2007 10:57 AM (GMT -7)   

well i ended up taking it yesterday mourning and last night was pretty rough as far as sleep goes today i feel a little funny i hope within a couple of days the negatives go away. 

yes i was suppose to start it a while ago lol i finally said i need to do it

Thanks for your support everyone now i just have to see if it works

Victoria said...
Jay - I thought you were supposed to start this med ages ago???
 
As you know I have had great results from effexor.  I didnt have many side effects at all and the few I did have were very managable.  Effexor is a good drug but everyone reacts differently but I highly doubt you will hallucinate.  Talk to your doctor or pharmacist for reassurance on the side effects.
 
Effexor has lifted my mood and greatly reduced my anxiety.  I take regular effexor but I know that effexor xr is the slow release dose and is supposed to have fewer side effects than taking ordinary effexor.
 
Please try to get over your worries about this and start the med.
 
Take care


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/24/2007 2:36 PM (GMT -7)   

Hi Jay,

I am pleased that you have started the med.  You shouldn't feel much different after one tablet but if you are anything like me, then you end up looking for side effetcs that aren't there!  If you do get any side effects (and you may not) then they will wear off so try to stick it out as it will be worth it in the long run.

Take care and good luck, keep us posted


Victoria x


 

Co ~ Moderator for the Depression Forum

 

XX Life is worth living XX

 

Contact me at : victoria@healingwell.net

 

 


jaymay
Regular Member


Date Joined Oct 2005
Total Posts : 266
   Posted 1/25/2007 8:59 AM (GMT -7)   

its day three and i have my moments of anxiety that comes and go's  little naseau every now and then i hope by saturday i start feeling no anxiety (or no extra anxiety ). 

how was it for you?

Victoria said...

Hi Jay,

I am pleased that you have started the med.  You shouldn't feel much different after one tablet but if you are anything like me, then you end up looking for side effetcs that aren't there!  If you do get any side effects (and you may not) then they will wear off so try to stick it out as it will be worth it in the long run.

Take care and good luck, keep us posted


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/25/2007 9:27 AM (GMT -7)   
Good for you jay!  You took a huge step and I am very proud of you for taking control of your life, your depression and anxiety by deciding to take the medication.  Hang in there and let us know how it goes... :-)

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/25/2007 12:05 PM (GMT -7)   

It took about 6 weeks for the effexor to fully kick in for me and my dose was increased a couple of times.  I noticed I was slowly starting to feel better over the weeks and I really found it helped.  I did have some increased anxiety when I first started the med but that went away along with the nausea.

Well done for starting it-I know it was a difficult decision for you but you have taken the first step in getting better and you should be proud of yourself.

Take care and keep in touch


Victoria x

Contact me at: victoria@healingwell.net

Xx life is worth living xx

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:22 PM (GMT -7)
There are a total of 2,734,410 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
386 Guest(s), 8 Registered Member(s) are currently online.  Details
OleMiss1990, Rikky1, Ravineman430, Sarebear89, Xmaslover, Suffering34, LiveJoy, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer